MAUDE Adverse Event Report: Abbott Medical 8CH Infinity DBS Lead Kit, 40cm, 0.5, B

Abbott Medical 8CH Infinity DBS Lead Kit, 40cm, 0.5, B
Model Number 6172
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anxiety (2328); Depression (2361); Suicidal Ideation (4429)
Date of Event 07/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient experienced worsening anxiety, suicidal thoughts, and depression.The patient was admitted for inpatient treatment.
 
Additional Manufacturer Narrative
Date of event is estimated.The unique device identifier (udi #) is unknown because the lot and part number were not provided.

Brand Name
8CH Infinity DBS Lead Kit, 40cm, 0.5, B
Common Device Name
DBS LEAD
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50530146
Report Number1627487-2026-09820
Device Sequence Number12253150
Product Code MHY
UDI-Device Identifier05415067030320
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/19/2026
Device Model Number6172
Device Catalogue Number6172
Device Lot Number10395988
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexFemale